Skip to Main content Skip to Navigation
Journal articles

Topology of real Milnor fibration for non-isolated singularities

Abstract : We consider a real analytic map $F=(f_1,\ldots,f_k) : (\mathbb{R}^n,0) \rightarrow (\mathbb{R}^k,0)$, $2 \le k \le n-1$, that satisfies Milnor's conditions (a) and (b) introduced by D. Massey. This implies that every real analytic $f_I=(f_{i_1},\ldots,f_{i_l}) : (\mathbb{R}^n,0) \rightarrow (\mathbb{R}^l,0)$, induced from $F$ by projections where $1 \le l \le n-2$ and $I=\{i_1,\ldots,i_l\}$, also satisfies Milnor's conditions (a) and (b). We give several relations between the Euler characteristics of the Milnor fibre of $F$, the Milnor fibres of the maps $f_I$, the link of $F^{-1}(0)$ and the links of $f_I^{-1}(0)$.
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00757428
Contributor : Nicolas Dutertre <>
Submitted on : Monday, November 26, 2012 - 7:59:52 PM
Last modification on : Monday, March 9, 2020 - 6:15:58 PM
Document(s) archivé(s) le : Wednesday, February 27, 2013 - 3:48:01 AM

Files

TopRealMilnorFibration4.pdf
Files produced by the author(s)

Identifiers

Citation

Nicolas Dutertre, Raimundo N. Araújo dos Santos. Topology of real Milnor fibration for non-isolated singularities. International Mathematics Research Notices, Oxford University Press (OUP), 2016, 2016 (16), pp.4849-4866. ⟨10.1093/imrn/rnv286⟩. ⟨hal-00757428⟩

Share

Metrics

Record views

345

Files downloads

392